# SDR TRAX200800938

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0, RBL 36.0 INTERCOSTAL CRACKED (NOT PREVIOUSLY REPAIRED).  REPAIRED INTERCOSTAL AT FS 484.0 RBL 36.0 IAW REO 601R-53-41-059.  COMPLIED WITH REO 601R-53-41-059.  PRESSURE CHECK DUE.  PERFORMED PRESSURE CHECK IAW AMM 21-32-00-863-801.  NO DISCREPANCIES NOTED AT THIS TIME.  RII COMPLIED WITH 5300002.  (S)
